# SDR CA050408009

- Difficulty date: April 8, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,348 hours
- Engine: Pwa PT6A21
- System (JASC): 3444 · Ground Proximity System
- Part: Case
- Condition: Damaged
- Location: Radar Altimiter
- Component: Radar Altimiter
- Component part number: 6224160018
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AVIONICS UPGRADE PROCEDURES IT WAS FOUND THAT THE PILOTS RADAR ALTITUDE INDICATOR P/N 622-4160-018 WOULD CHAFE ON THE WINDSHIELD CENTER POST STRUCTURAL DOUBLER P/N 50-420066-281.  THE CHAFFING WAS SERIOUS ENOUGH TO DAMAGE THE DOUBLER BEYOND ACCEPTABLE LIMITS AS WELL AS THE INDICATOR CASE REAR RIGHT HAND CORNER BEING WORN THROUGH.  THE STRUCTURAL DAMAGE WAS SUBSEQUENTLY REPAIRED AND DAMAGED INDICATOR REPLACED.  IT IS WORTH NOTING THAT THE AVIONICS UPGRADE PROGRAM HAS RELOCATED PANEL EQUIPMENT SUCH THAT THIS IS NO LONGER A INTERFERENCE PROBLEM.
